MAUDE Adverse Event Report: O&M HALYARD, INC. THE LITE ONE SURGICAL MASK, BLUE; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. THE LITE ONE SURGICAL MASK, BLUE; ICP FACIAL PROTECTION PRODUCTS
Model Number 48100
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in this complaint is available but has not been received yet.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Incident one.Customer advised they have had two reactions.The mask was worn for ten minutes prior to face feeling hot and itchy, then red.The reaction continues to worsen even after the mask is removed.Face and eyes show some swelling.Customer has indicated the initial reaction occurred in 2021.They switched to a hypoallergenic mask following reaction.Only recently she was out of this alternate mask, and reverted to the 48100 at which time she had this recent reaction.Prescribed medication: steroid cream, steroid antiinflammation meds, medicated eye drops, and use of over-the-counter meds like benadryl.After a week, the symptoms still remained.The medication has cleared about 80% of the issue.
 
Additional Manufacturer Narrative
Customer indicated a sample was available; however, sample was not returned following three requests to complaint reporter to do so.A device history record (dhr) evaluation was performed for product lot identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and met specifications for final quality assurance release.A quality nonconformance was not reported during production.Manufacturing conducts visual and functional inspections throughout production according to sampling plan using the ansi/asqz 1.4 to release the product.Visual inspection is performed based on aql 1.0 level s-4.As part of cleaning activities at the manufacturing facility, the surfaces are cleaned with 70% ipa minimally once per-shift.Procedures define requirements to enter manufacturing areas including clothing restrictions, usage of hair covering, handwashing and sanitizing gel use.The face mask has been tested according to iso 10993-1 and has passed biocompatibility tests.Complaint trend analysis was performed for code 48100 for the past 12 months from april 2024 to april 2025.There is no upward trend for this issue during this review time period.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
THE LITE ONE SURGICAL MASK, BLUE
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa la amistad
ciudad de acuna
coahuila, mexico
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key22076892
Report Number9616096-2025-00007
Device Sequence Number9394269
Product Code FXX
UDI-Device Identifier30680651481000
UDI-Public30680651481000
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number48100
Device Catalogue Number48100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown